# SDR ASAA2018022023640

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 8,127 hours, 2,670 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRICAL LIGHT ILLUMINATED ON ELECTRICAL PANEL.  ACFT GROUNDED.  PERFORMED  LIGHT MESSAGE BITE PROCEDURE IAW FIM 24-31 TASK 801.  FOUND SPCU FAILED MESSAGE.  WOULD NOT RESET. CYCLED SPCU NORMAL & STBY CIRCUIT BREAKER ON SPCU FRONT PANEL, AND CLEARED ELEC LIGHT SPCU FAULT IAW FIM 24-34 TASK 802.
